# SDR DXTA2025021002262

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 16,479 hours, 12,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 671402310
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTRAL WARNING SYSTEMS: CABIN DOOR SEAL WILL NOT DEFLATE WITH APU RUNNING. UNABLE TO CLOSE MSIN CABIN DOOR. CORRECTIVE ACTION: REPLACED VALVE. OPS CHECK GOOD. IAW CE560XL AMM 36-15-00.
